# SDR YENA2025011700068

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,809 hours, 1,908 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,809 hours, 1,908 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Damaged
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8363, BOS-JFK. (ETOPS) ' UPON INSP OF #2 ENG FOUND EEC SENSING TUBE DAMAGED; REPLACED SENSE LINE REF AMM 73-21-49 OK FOR CONT SVC.'
